Texas, 2016Damaging Winds in Texas, July 15, 2016
July 15, 2016 · NWS EPZ · 3 events in 1 county or zone
A hot and dry atmosphere was in place, but there was enough moisture for isolated thunderstorms to develop over El Paso. With daytime high temperatures close to 105 degrees, strong downburst winds were able to develop with these storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A hot and dry atmosphere was in place, but there was enough moisture for isolated thunderstorms to develop over El Paso. With daytime high temperatures close to 105 degrees, strong downburst winds were able to develop with these storms. The El Paso airport recorded a peak wind of 56 mph with power lines and trees down on east side of the city.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 15, 2:17 PM MST, 4 hours 4 minutes earlier.
Area forecast discussion, Jul 15, 2:17 PM MST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
317 PM MDT FRI JUL 15 2016
.SYNOPSIS...
Heat hangs across the Borderland on as high pressure aloft
continues to dominate our atmosphere. It is beginning to weaken a
bit which will allow a bit of moisture to move in. Showers and
thunderstorm potential will increase for the weekend with
isolated rain and storms across the region. Strong gusty outflows
and blowing dust will be the most likely results from any storms.
Temperatures will continue well above normal with near record
highs. Slightly cooler next week...but still hot with slight
chances for isolated storms each afternoon and evening.
&&
.DISCUSSION...
Broad high pressure continues to hang over the region...but a
transition is underway with a slow movement of it's center to our
northeast during the next few days.
Last night an additional bit of moisture moved in on a strong east
push. Dewpoints shot up into the 50s from the 20s and 30s. PW also
jumped a bit...and the trend of warmer/drier/more stable for each
subsequent sounding has been reversed with slight gains in
moisture and loss in heat. Already more storm activity today vs.
prev. days, and we expect this to continue into the evening hours.
Therefore most zones have isolated POPs in for period 1.
Hot again Saturday with the high still overhead. Expect more
clouds with additional slight gains in moisture overnight. High
pressure also down a bit with h85 temps down a degree. Thus a
couple of degrees cooler...but still very near record warmth for
the day. Trend continues Sunday with another couple of degrees
cut off the daily max temperatures...but still expected to get
another 100 degree day for many lowland locations. For both days
there is a decent amount of atmospheric moisture. With the daytime
destabilization due to heating and upslope flow we should see
scattered mountain storms and isolated lowland storms with fairly
uniform coverage. Storms will be high-based with good potential
for evaporation of rain below cloudbase. This good likelihood of
strong outflow winds across the lowlands. Some possibility of
small hail and heavy rain mainly over the mountains.
For much of next week the pattern looks to be stagnant with high
pressure focused over and east. The Gulf is open with SE flow
directing monsoon moisture around the high passing mostly to our
south and the curving north to our west. This will place the
deeper moisture channel over AZ and far W NM. Thus the better
storm potential will be west of our region...in AZ. However we
will keep moderate moisture in place with no flow to scour out the
moisture or import in dry air. This will keep the need for daily
mentions of aftn/eve storms in much of our area...with the better
likelihood over area mountains and west.
Temps most of next week look to stay just under the century
mark...but likely just above seasonal average.
14-BIRD
&&
.AVIATION...Valid 16/00Z-17/00Z.
VFR conditions expected for the next 24 hours. Slight chance for
thunderstorms Fri/Sat.We may see some build ups over area mountains
and in the Bootheel of New Mexico.
Surface winds will be from the west at 10 to 15 knots but ESE 10kts
east of an El Paso Cloudcroft line Sky CLR-FEW100 21Z-02Z OMTNS SCT-
BKN 070CB BRIEF GUSTY WINDS NR BLDUPS 18z-03z.
20-NOVLAN
&&
.FIRE WEATHER...
Upper high pressure over southern Arizona and New Mexico will slowly
drift northeast over central New Mexico Saturday and then over the
southern plains Sunday. This will allow a few more thunderstorms
today, mostly from about Las Cruces north and east.
Hot temperatures will continue today and Saturday but then begin
moderating Sunday. As the upper flow turns more east and southeast
Monday and Tuesday. The focus of thunderstorms will shift to mostly
West of Deming. Temperatures should revert back to near normal
Tuesday and Wednesday.
20-NOVLAN
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 79 105 77 103 / 10 10 10 10
Sierra Blanca 74 100 71 97 / 10 20 10 10
Las Cruces 73 103 71 100 / 10 10 10 10
Alamogordo 72 104 73 101 / 10 20 10 20
Cloudcroft 51 81 51 80 / 20 30 30 30
Truth or Consequences 71 101 73 99 / 10 10 10 10
Silver City 65 95 66 93 / 0 10 10 30
Deming 70 103 71 100 / 0 10 10 10
Lordsburg 68 101 69 98 / 0 10 10 30
West El Paso Metro 78 104 76 102 / 10 10 10 10
Dell City 73 103 70 100 / 20 20 10 20
Fort Hancock 78 104 75 102 / 10 10 10 10
Loma Linda 76 99 71 97 / 10 20 10 10
Fabens 77 105 74 102 / 10 10 10 10
Santa Teresa 74 104 74 102 / 10 10 10 10
White Sands HQ 73 103 75 100 / 10 10 20 10
Jornada Range 69 103 65 100 / 10 10 10 10
Hatch 68 106 71 102 / 10 10 10 10
Columbus 72 103 74 99 / 0 10 10 10
Orogrande 77 104 74 101 / 10 20 10 10
Mayhill 57 88 58 88 / 20 30 20 30
Mescalero 56 91 58 90 / 20 30 30 30
Timberon 54 88 55 88 / 20 30 30 30
Winston 58 95 60 94 / 10 20 20 20
Hillsboro 66 99 67 98 / 10 10 10 20
Spaceport 66 102 67 100 / 10 10 10 10
Lake Roberts 55 98 58 97 / 10 20 10 30
Hurley 64 97 66 95 / 0 10 10 30
Cliff 55 99 57 98 / 0 10 10 30
Mule Creek 53 99 54 98 / 0 10 10 30
Faywood 65 99 67 98 / 0 10 10 20
Animas 67 101 69 98 / 0 20 10 30
Hachita 68 102 69 99 / 0 20 10 30
Antelope Wells 66 99 68 95 / 0 10 20 30
Cloverdale 62 94 64 91 / 0 10 20 30
&&
.EPZ Watches/Warnings/Advisories...
NM...None.
TX...Heat Advisory until 6 AM MDT Sunday for TXZ418-419-423-424.
&&
14/20
Hazardous weather outlook, Jul 15, 10:14 AM MST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1114 AM MDT FRI JUL 15 2016
NMZ402-403-408-414>416-161715-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
1114 AM MDT FRI JUL 15 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST NEW MEXICO.
ISOLATED THUNDERSTORMS THROUGH MID EVENING. A FEW STORMS COULD
PRODUCE PEA SIZE HAIL AND WIND GUSTS TO 50 MPH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. STRONG OUTFLOW WINDS,
SMALL HAIL, AND ISOLATED HEAVY RAIN POSSIBLE WITH STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NMZ401-404>407-409>413-417-TXZ418>424-161715-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1114 AM MDT FRI JUL 15 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RECORD HIGH HEAT AND HOT TEMPERATURES TODAY. MILD CONDITIONS
TONIGHT. HEAT RELATED ILLNESSES A REAL CONCERN TODAY. ISOLATED
SHOWER AND THUNDERSTORM POTENTIAL THIS AFTERNOON AND EARLY
EVENING. MAIN THREAT WILL BE DAMAGING OUTFLOW WINDS AND BLOWING
DUST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
HOT TEMPERATURES CONTINUING THROUGH SUNDAY. SLIGHT CHANCE OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. BEST THREAT WILL
BE STRONG OUTFLOW WINDS WITH ANY STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REAL-TIME CALLS OF
STRONG WIND GUSTS AND DUST FROM ANY THUNDERSTORM OUTFLOWS ARE
ENCOURAGED.
BIRD
In the hours before
Special weather statement, Jul 15, 2:38 PM MST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
338 PM MDT FRI JUL 15 2016
NMZ412>414-417-TXZ419-152215-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM-OTERO MESA NM-
EASTERN/CENTRAL EL PASO COUNTY TX-
338 PM MDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO AND NORTHERN
EL PASO COUNTIES UNTIL 415 PM MDT...
AT 336 PM MDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ON RADAR 8 MILES EAST OF OROGRANDE. THESE STORMS WERE NEARLY
STATIONARY.
DOWNBURST WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE FROM THESE
STORMS...ALONG WITH LOCALIZED BLOWING DUST.
LOCATIONS IMPACTED INCLUDE...
OROGRANDE...
MCGREGOR RANGE BASE...
PORTIONS OF U.S. HIGHWAY 54...
AND THE OTERO MESA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALIZED TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3201 10559 3200 10631 3257 10624 3272 10592
3249 10559
TIME...MOT...LOC 2136Z 194DEG 3KT 3235 10596
HARDIMANSpecial weather statement, Jul 15, 3:42 PM MST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
442 PM MDT FRI JUL 15 2016
NMZ413-414-417-TXZ419>421-152345-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SOUTHERN TULAROSA BASIN NM-OTERO MESA NM-SALT BASIN TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
442 PM MDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONA ANA...
SOUTHWESTERN OTERO...NORTHEASTERN EL PASO AND NORTHWESTERN HUDSPETH
COUNTIES UNTIL 545 PM MDT...
AT 437 PM MDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER SOUTHERN OTERO AND FAR NORTHWESTERN HUDSPETH COUNTIES.
THESE STORMS WERE NEARLY STATIONARY...BUT WERE PRODUCING STRONG OUTFLOW
WINDS UP TO 50 MPH...WHICH MAY CARRY BLOWING DUST AS THEY SPREAD INTO
PLACES LIKE CHAPARRAL...FAR NORTHEAST EL PASO...AND PORTIONS OF HUDSPETH
COUNTY. PORTIONS OF U.S. HIGHWAYS 54 AND 180 MAY BE IMPACTED BY GUSTY
WINDS AND BLOWING DUST.
TORRENTIAL RAINFALL AND SMALL HAIL WILL BE POSSIBLE IN RURAL AREAS OF THE
OTERO MESA AND PARTS OF MCGREGOR RANGE AND WHITE SANDS MISSILE RANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3162 10549 3164 10594 3198 10644 3248 10649
3255 10603 3251 10562 3224 10519
TIME...MOT...LOC 2237Z 285DEG 16KT 3221 10600
HARDIMANSpecial weather statement, Jul 15, 4:04 PM MST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
504 PM MDT FRI JUL 15 2016
NMZ407-410-411-160000-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM-
504 PM MDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LUNA AND WEST CENTRAL
DONA ANA COUNTIES UNTIL 600 PM MDT...
AT 501 PM MDT...OUTFLOW WINDS GUSTING TO 45 MPH HAVE PRODUCED BLOWING
DUST IN THE DEMING AREA, DROPPING VISIBILITY DOWN TO A HALF MILE. THESE
STRONG WINDS WILL CONTINUE TO PUSH TO THE EAST AND SOUTH, LIKELY SPREADING
BLOWING DUST ALONG PORTIONS OF INTERSTATE 10 EAST OF DEMING IN THE NEXT
HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD PULL TO THE SIDE OF THE ROAD IF YOU SEE BLOWING DUST
APPROACHING.
&&
LAT...LON 3222 10776 3243 10753 3245 10737 3238 10706
3178 10748 3186 10801
TIME...MOT...LOC 2301Z 326DEG 13KT 3222 10760
HARDIMANSpecial weather statement, Jul 15, 4:33 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
533 PM MDT FRI JUL 15 2016
NMZ410-411-413-TXZ418>420-423-160030-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
533 PM MDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DONA ANA...CENTRAL
EL PASO AND NORTHWESTERN HUDSPETH COUNTIES UNTIL 630 PM MDT...
AT 530 PM MDT...STRONG OUTFLOW WINDS AND BLOWING DUST FROM A
THUNDERSTORM COMPLEX IN OTERO COUNTY WERE PUSHING INTO NORTHEAST
EL PASO AND FORT BLISS AS WELL AS LAS CRUCES. THE WINDS AND DUST WILL
OVERSPREAD LAS CRUCES AND EL PASO OVER THE NEXT HOUR. A FEW ISOLATED
THUNDERSTORMS MAY ALSO DEVELOP AS THE WINDS INTERACT WITH THE ORGAN
AND FRANKLIN MOUNTAINS.
VISIBILITY MAY DROP TO BELOW ON HALF MILE AT TIMES...WITH THE WORST
CONDITIONS EXPECTED EAST OF THE FRANKLIN MOUNTAINS. WINDS WILL GUST
35 TO 45 MPH, WITH HIGHER GUSTS POSSIBLE ALONG THE WEST-FACING SLOPES
OF THE MOUNTAINS.
LAT...LON 3153 10624 3157 10628 3169 10635 3175 10641
3176 10646 3175 10649 3178 10653 3179 10672
3238 10688 3251 10648 3198 10642 3166 10596
3151 10618
TIME...MOT...LOC 2330Z 056DEG 16KT 3204 10643
HARDIMANSpecial weather statement, Jul 15, 5:38 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
638 PM MDT FRI JUL 15 2016
TXZ419-420-423-160130-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
638 PM MDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND WESTERN
HUDSPETH COUNTIES UNTIL 730 PM MDT...
AT 637 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR HORIZON CITY. THIS STORM WAS NEARLY STATIONARY.
PEA SIZED HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HORIZON CITY...
FABENS...
CLINT...
TORNILLO...
DESERT HAVEN...
SOCORRO...
AGUA DULCE...
DAIRYLAND...
SPARKS...
COLONIA DEL PASO...
AND LAKE WAY ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3146 10618 3146 10620 3148 10622 3154 10625
3157 10628 3162 10630 3166 10633 3185 10602
3174 10581 3142 10611 3142 10613
TIME...MOT...LOC 0037Z 035DEG 2KT 3165 10616
HARDIMANThunderstorm Wind, El Paso
- When
- July 15, 6:21 PM MST to 6:25 PM MST
- Where
- El Paso County, 1.95 mi S of (Elp)el Paso Intl Ar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.772, -106.377
Power lines down at Gateway and Hawkins.
Thunderstorm Wind, El Paso
- When
- July 15, 6:39 PM MST to 6:45 PM MST
- Where
- El Paso County, 3.87 mi SSE of (Elp)el Paso Intl Ar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 31.752, -106.345
Power lines down at Gateway and Yarbrough.
Thunderstorm Wind, El Paso
- When
- July 15, 6:58 PM MST
- Where
- El Paso County, 1.31 mi WSW of El Paso
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.773, -106.451
Trees down at Copia and Alameda.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Pennsylvania, July 15, 20161 death · 1 event
- Hail and Damaging Winds in North Carolina, July 15, 20161 injured · $206,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Florida, July 15, 2016$253,000 · 50 kt wind · 9 events
- Damaging Winds in North Carolina, July 15, 2016$114,000 · 60 kt wind · 6 events
- Tornadoes and Hail in Colorado, July 15, 2016$33,000 · EF1 · 6 events
- Tornado and Hail in Colorado, July 15, 2016$100,000 · EF0 · 5 events
- Flash Flooding and Damaging Wind in Arkansas, July 15, 2016$80,000 · 52 kt wind · 3 events
- Tornado and Hail in Kansas, July 15, 2016$450 · EF1 · 14 events
- Hail and Damaging Winds in Tennessee, July 15, 2016$40,000 · 1 in hail · 4 events
- Hail and Damaging Winds in South Carolina, July 15, 20161 injured · $30 · 65 kt wind · 24 events
- Flood and Damaging Winds in Rhode Island, July 15, 2016$35,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Texas, July 15, 2016$25,000 · 1.25 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650406, 650408, 650409.